Asymptotes of Convex Bodies.
Mathematica Scandinavica, Tome 20 (1967), pp. 89-90
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1967__20_165983,
author = {Victor Klee},
title = {Asymptotes of {Convex} {Bodies.}},
journal = {Mathematica Scandinavica},
pages = {89--90},
year = {1967},
volume = {20},
zbl = {0168.19704},
url = {http://geodesic.mathdoc.fr/item/MS2_1967__20_165983/}
}
Victor Klee. Asymptotes of Convex Bodies.. Mathematica Scandinavica, Tome 20 (1967), pp. 89-90. http://geodesic.mathdoc.fr/item/MS2_1967__20_165983/